# SDR FDEA201704051076

- Difficulty date: April 5, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 70,419 hours, 26,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crank Assy
- Condition: Inoperative
- Location: Door Actuator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT ILLUMINATED FOR THE RIGHT ENTRY DOOR INOPERATIVE.  REMOVED AND REPLACED LOWER ACTUATOR CRANK ASSEMBLY IAW CMM 52-11-05.  ACCOMPLISHED OPS CHECK IAW 52-11-25-5. OPS CHECKED OK.
